Hokkaido Mathematical Journal

Solvable Generation of Finite Groups

Michio SUZUKI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 16, Number 1 (1987), 109-113.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517825

Digital Object Identifier
doi:10.14492/hokmj/1381517825

Mathematical Reviews number (MathSciNet)
MR878847

Zentralblatt MATH identifier
0612.20012

Citation

SUZUKI, Michio. Solvable Generation of Finite Groups. Hokkaido Math. J. 16 (1987), no. 1, 109--113. doi:10.14492/hokmj/1381517825. https://projecteuclid.org/euclid.hokmj/1381517825


Export citation